QUT ePrints

Spatial Tumor-Immune Modeling

de Pillis, Lisette G., Mallet, Daniel G., & Radunskaya, Ami E. (2006) Spatial Tumor-Immune Modeling. Computational and Mathematical Methods in Medicine, 7(2-3), pp. 159-176.

View at publisher

Abstract

In this paper, we carry out an examination of four mechanisms that can potentially lead to changing morphologies in a growing tumor: variations in nutrient consumption rates, cellular adhesion, excessive consumption of nutrients by tumor cells and immune cell interactions with the tumor. We present numerical simulations using a hybrid PDE-cellular automata (CA) model demonstrating the effects of each mechanism before discussing hypotheses about the contribution of each mechanism to morphology change.

Impact and interest:

20 citations in Scopus
Search Google Scholar™

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 6408
Item Type: Journal Article
Additional Information: For more information please refer to the publisher's website (link above) or contact the author: dg.mallet@qut.edu.au
Keywords: Tumor, Immune, Cellular automata, Cellular adhesion, Tumor morphology
DOI: 10.1080/10273660600968978
ISSN: 1748-6718
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200) > Biological Mathematics (010202)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > OTHER MATHEMATICAL SCIENCES (019900)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Copyright Owner: Copyright 2006 Taylor & Francis
Copyright Statement: First published in Computational and Mathematical Methods in Medicine 7(2-3):pp. 159-176.
Deposited On: 09 Mar 2007
Last Modified: 29 Feb 2012 23:21

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page